I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Debabrata Chakraborty
AS SIMPLE AS POSSIBLE
DM - Neurology - Institute of Post Graduate Medical Education & Research, Kolkata -
Fellowship in Stroke Neurology - University of Calgary, Canada -
MD - General Medicine - V.S.S. Medical College, BURLA, SAMBALPUR, ODISHA -
MBBS Bachelor of Medicine and Bachelor of Surgery - Bankura Sammilani Medical College & Hospital -
CONSULTANT at AMRI MUKUNDAPUR HOSPITAL
CONSULTANT at AMRI MUKUNDAPUR HOSPITAL
CONSULTANT at APOLLO GLENAGLES HOSPITAL
FELLOW at FOOTHILLS HOSPITAL ( CALGARY , CANADA)
Indian Academy of Neurology
indian stroke assosciation
Book Clinic Appointment with Debabrata Chakraborty
View All Services
Submit a review for Debabrata ChakrabortyYour feedback matters!
Patient Review Highlights
Apr 12, 2018
he is very helpful and knowledgeable and very well mannered ..
View All Reviews
Asked for male, 41 years old from Thane
Dear lybrate-user, If you have always an unilateral head ache and that too of recent onset please take it seriously and attend your Neurologist at the earliest opportunity. Please remember you must note the following: nature of headache: quality (throbbing/dull aching/nagging/pricking etc), duration, frequency, associated symptoms, aggravating and relieving factors. Please donât forget to note whether it is always unilateral. All these will help the clinician reach his diagnosis with some investigations may be. Wish you all the best!
My son is taking levipil 500 mg 2 times in a day since 2 months. Today I gave the him tablet late around an hour than regular time will their be any effect.
Dear friend, Please do not worry as you have done the right job by giving him the medicine even though it was slightly late. It should not affect much as a safe blood level is usually maintained unless it is very late or completely missed. However please remember you need to maintain the time henceforth. Wish you all the best!
Done X-ray and sonography. Nothing in reports. Still have mild pain in left side abdomen which radiates towards backside. I feel like there is something inside which causes pain. Dr. giving me neurobion injection as he thinks it's due to some nerves. I also feel numbness in my left leg and I think it's linked with this pain. Mild pain in left butts. It's all connected. Which test should I do to diagnose the real problem. I also have constipation problem from sometime now.
Dear lybrate-user, You may be having a radicular pain, which is a neuralgic pain arising from roots of nerves while they come out of the spine. They give off branches while travelling to its destination. The branches carry information to different parts of body and when the root is affected the sensations for example pain travel to said distributions. So you are having pain at multiple sites. So, you must attend a Neurologist who may need to examine you thoroughly to determine the site of involvement and do necessary imaging/investigations. MRI study does a great study of the spine and nerves and will definitely locate the site of involvement and may help in your case. Wish you all the best!
Asked for male, 19 years old from Patna
I am 20 year old male. I am suffering from headache. 18 months ago when I was suffering from minor headache I consult with doctor. He had given me medicine. But now I am addicted of these medicine. Feel so.
Dear friend, Medicines given for headaches are generally of two types. One is prophylactic medicine which controls the headache and another is abortive which relieves it. If your doctor has prescribed a medicine on daily basis for you, it is most likely a prophylactic one which is usually applied on trial and error method to judge its effectiveness on basis of decrement in intensity, frequency and duration of headaches. However please note it can not cure headache. So, I think you need to report your doctor about present status of the headache when possible and there is no chance of addiction (these prophylactic medicines have their course which need to be completed.) Wish you a very good health!
Asked for female, 29 years old from Kottayam
I have general tonic clonic seizure and I am taking valparin chrono 500, epilive 250, inderal 10 and lamitor o d 100 2 times per day. Is there any problem if I missed taking valparin chrono 500 once. Is there any problem in taking valparin chrono 500 that is opened and was subjected to air?
Dear friend, It will not affect you much if you have mistimed your medicine once. But please remember you should at least take that at some part of the day, so that a blood level of the drug is maintained. Please make sure you take your medicine at scheduled time henceforth. Donât know how long your medicine was exposed to air. If itâs long better to discard that. Wish you a very good health!
Asked for Female, 41 years old from Delhi
Hi my son got operated in march 2012 but after brain surgery he is unable to recover neither can talk nor can eat but totally bed ridden. He is taking medicine like encorate. level. Lanzol. Zincovit. please suggest what should we do to make him well.
Dear friend, It is really very painful to hear that! In fact brain surgery is done for multiple reasons. Sometimes it may be done even as a life saving measure. I don’t know why it was done in case of your son. This is important as the outcome depends on it upto a considerable extent. For example a lesion at left half of brain involving the speech area may affect his speech. It seems that he might have multiple seizures which was difficult to control requiring multiple anti epileptic drugs. I would like to suggest you to consult your doctor who need arrange an extensive rehabilitation plan including Physiotherapy, Speech therapy and Occupational Therapy. There should be arrangements of other supportive measures for example bed sore care etc. Besides consulting your surgeon to know his next plan. Wish him all the best and a speedy recovery.
Asked for male, 53 years old from Bangalore
I take zapiz 1 mg ever day before bed. I want to quit zapiz and get natural sleep. Will there be any withdrawal effect. If I stop zapiz.
Dear lybrate-user, First of all congratulations for deciding to take the sleeping pill off. I don't know how long you are taking Zapiz and why you are taking it. This is very important as because ideally it should be taken maximum for 4 weeks (2-4 weeks) if you are taking it only for insomnia. It will not cause much problem if you have taken less than that. However if you are taking longer, you should first decrease it to 0.5 mg for few days, then 0.25 mg for few days and finally take it off. Please maintain a very good sleep hygiene during this process and thereafter. Wish you all the best!
Asked for male, 38 years old from Hassan
I am a post stroke patient and taking telmikind AMH 1 -0 -0 and in very strict diet. Now my bp is 140/ 110. Is this ok at the time of recovery or high?
Dear friend, We often see for initial few days, BP remain on higher side post stroke and it gradually settles down as patients auto regulatory mechanism takes over. Though your BP is slightly high, please recheck regularly to see whether it is persistent or you are symptomatic. Then only we need to intervene.
Asked for Female, 17 years
I have been having terrible headaches since the past few weeks along with nausea. Are these symptoms of anything serious?
Dear friend, A new onset severe headache should be handled very seriously especially if did not have intermittent headaches before. So please attend your doctor at the earliest opportunity, who can alleviate your symptoms (which may be due to benign reasons also) and make a proper diagnosis. Please make sure you note further details like quality of headache (throbbing/dull aching/nagging/ current like /band like sensation etc ), distribution /location of the pain, any aggravating or relieving factors and any associated symptoms. Wish you all the best!
Asked for Male, 15 years old from Bhubaneswar
Dear friend, Most of the reasons for headache are benign (less serious reason). So do not worry! Please note itâs following nature: intensity (how much disturbing ),quality like dull aching/ throbbing/ nagging/ band like sensation/ sharp current like sensation ; site of the head involvement (headache starts from which part of the head: for example forehead/ back of the head etc); the distribution, duration of the headache and finally if there is family history of that type. You need attend your doctor after noticing all these detail and also knowing its frequency. Wish you all the best!
View All Feed